Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Constant redness in the corner of a eye. Had used fucithalmic drops. What can be done?

My left eye is red in one corner. I went to a doctor and was prescribed fucithalmic 1percent drops. I ve been taking them for three days. The redness is somewhat better but has not disappeared. I am out of the country on vacation. Should I try to go back to a doctor or wait another few days . Should the redness have cleared by now?
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It is good to hear that your redness has come down. If you were given the drops for an conjunctival infection and redness, then it is better to use it for a week ,as you started responding and not completely free from it.

Usually redness due to allergy or infection takes a week or two to get down.

So continue for a week and then consult your doctor to change the frequency and stop the drug.

Take care.
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor